# SDR 96ZZZX4757

- Difficulty date: August 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N421CW
- Make and model: Cessna 421C
- Aircraft serial: 421C0137
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: 649304
- Condition: Inoperative
- Location: Dc System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTERNATOR FAILED WITHIN 40 HOURS OF OVERHAUL.  A/E SN:  A-80319.  ARSNV2R045L.
